Inequalities for the Numerical Radius, the Norm and the Maximum of the Real Part of Bounded Linear Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Inequalities for the Numerical Radius, the Norm and the Maximum of the Real Part of Bounded Linear Operators in Hilbert Spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2980-2994. ISSN 0024-3795

Abstract

Some inequalities for the numerical radius, the operator norm and the maximum of the real part of bounded linear operators in Hilbert spaces, under suitable assumptions for the involved operator, are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3633
DOI https://doi.org/10.1016/j.laa.2008.01.028
Official URL http://www.sciencedirect.com/science/journal/00243...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15198. numerical radius, operator norm, semi-inner products, Banach algebra
Citations in Scopus 9 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login